# SDR MASA97061

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRSHUTTLE 7546 - DEN-DRO - DURIN GTAXI THE CREW NOTICED AN ACRID SMELL IN THE PASSENGER CABIN, AIRCRAFT RETURNED TO THE GATE.  LATER WHEN FAXING IN AN OCCURENCE REPORT THE CAPTAIN ALSO REPORTED SEEING SMOKING.  MAINTENANCE RAN THE AIRCRAFT AND FOUND NO DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
